MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 115 X 12; KNEE INSTRUMENT : TIBIAL STEM TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 115 X 12; KNEE INSTRUMENT : TIBIAL STEM TRIALS
Catalog Number 866883
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 2 115 x 12 stem trials broke while impacting, all parts retrieved.It was also indicated that the 2.5 x 12 mm insert trial metal post bent.No surgical delay.Parts will be returned.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the four submitted device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : TIBIAL STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7544124
Report Number1818910-2018-60486
Device Sequence Number1862337
Product Code LXH
UDI-Device Identifier10603295217657
UDI-Public10603295217657
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866883
Device Lot NumberH1009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1